# SDR DALA14014349211

- Difficulty date: February 11, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,042 hours, 26,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1328-1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 29R BETWEEN BS 1328 AND 1344.  REMOVED LONGERON SPLICE.  FABRICATED AND INSTALLED NEW LONGERON SPLICE IAW SRM 53-10-01, 51-10-03 AND 51-01-00.
